# SDR USAABA03003

- Difficulty date: February 18, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 196 - DURING INITIAL CLIMB-OUT, CREW NOTED MODERATE VIBRATION FROM THE RIGHT ENGINE.  CREW REDUCED THE THRUST TO IDLE.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOND A NINE BLADES DAMAGED BY FOD (ICE INGESTION).  (M)
